MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07524
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: during the procedure according to ifu, md the tip of the sheath to be bent.So md opened up the new kit to finish the procedure.There was no reported patient harm or consequence.They were reported as fine.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The report of a bent sheath was confirmed through complaint investigation of the returned sample.The customer returned one, opened cath-lab kit for analysis.No definite signs-of-use were observed.Visual analysis of the returned sheath revealed slight bending adjacent to the distal tip.Microscopic examination confirmed the damage.It was noted that the coil wrapping at the location of the bend were slightly angled.No other imprints or divots were noted.The location within the tray that houses the defective area did not show any damage or anomalies that can contribute to this damage.The bending measured 10mm via calibrated ruler from the distal tip.The sheath length measured 9 7/16" via calibrated ruler, which was within the specification limits of 8 7/8"- 9 3/4" per the sheath product drawing.The sheath outer diameter measured 0.1025" via calibrated caliper, which was within the specification limits of 0.0990"-0.1030" per the sheath wrapped extrusion product drawing.The manufacturing unit confirmed that there is a possibility this damage can occur during packaging as the dilator is removed from the sheath during the process; however, further analysis needs to be performed to confirm this.Additionally, the ifu provided with the kit informs the user, "do not use if package is damaged".A device history record review was performed with no relevant findings.Based on the customer report, the sample received, and the comments from the manufacturing/packaging facility, packaging likely caused or contributed to this event.Further investigation has been initiated under teleflex's quality system by the manufacturing site to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: during the procdeure according to ifu, md the tip of the sheath to be bent.So md opend up the new kit to finish the procedure.There was no reported patient harm or consequence.They were reported as fine.

Brand Name
ARROW CATH-LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18536074
Report Number9680794-2024-00004
Device Sequence Number15136464
Product Code DQY
UDI-Device Identifier00801902001771
UDI-Public00801902001771
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCL-07524
Device Lot Number14F22D0021
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer02/14/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown